# SDR EOPA201309270415

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N415AL
- Make and model: Bell 407
- Aircraft serial: 53182
- Aircraft time: 7,403 hours, 21,686 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 174364001
- Condition: Leaking
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRFRAME FUEL FILTER FOUND LEAKING FROM DRAIN VALVE.
